# SDR ASOA20120302018T

- Difficulty date: February 23, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 27,197 hours, 20,633 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 14522460015
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR CUT-OUT REAR DIGITAL HAS CORROSION. R & R DIGITAL.
